# SDR IPXA2017071319268

- Difficulty date: July 4, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 50,117 hours, 16,259 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK FOUND ON THE INBD SIDE SKIN AND DOUBLER OF THE NR 2 PYLON.  REPAIRED IAW EO B767-5430-64819-A.
